tizanidine & weight gain?
I have been on Tizanidine for 10 months or so. I have been taking 2 mg tablets 3 times per day.
While I have always had a weight issue I have noticed that when I try to take the weight off in the past I was always successful. But since being on Tizanidine the weight doesnt seem to be coming off.
I have been going to the gym more frequently hoping that it would help with the weight loss. I used the treadmill upto 30 mintues per day. I do a weight lifting machine because of shoulder issues and use the sauna since it is good for a number of things including metabolism. I have been going 5-7 days per week and doing more at the gym hoping to lose the weight. and NOTHING. So I decided to stop taking the medication. And while it has been only a few days, maybe a week at this point I still go to the gym and seem to notice that I have shed a few pounds.
When I looked into the side effects of the Tizanidine the one site that I was in said weight gain.
Has anyone else had issues with tizanidine and weight gain/loss. Thanks for any input.